Review: could Potassium chloride cause Ringing in the ears (Tinnitus)?
Summary: Ringing in the ears is found among people who take Potassium chloride, especially for people who are female, 60+ old, have been taking the drug for 6 - 12 months, also take medication Altace, and have High blood cholesterol. We study 944 people who have side effects while taking Potassium chloride from FDA and social media. Among them, 6 have Ringing in the ears. Find out below who they are, when they have Ringing in the ears and more.
You are not alone: join a support group for people who take Potassium chloride and have Ringing in the ears >>>
Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Potassium chloride has active ingredients of potassium chloride. It is often used in hypokalemia. (latest outcomes from 1,218 Potassium chloride users)
Ringing in the ears
Ringing in the ears (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 20,038 Ringing in the ears patients)
On May, 14, 2015: 944 people reported to have side effects when taking Potassium chloride. Among them, 6 people (0.64%) have Ringing In The Ears.
Time on Potassium chloride when people have Ringing in the ears * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Ringing in the ears||0.00%||0.00%||33.33%||0.00%||0.00%||33.33%||33.33% |
Gender of people who have Ringing in the ears when taking Potassium chloride * :
|Ringing in the ears||66.67%||33.33% |
Age of people who have Ringing in the ears when taking Potassium chloride * :
|Ringing in the ears||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||33.33%||66.67% |
Severity of Ringing in the ears when taking Potassium chloride ** :
|least||moderate||severe||most severe |
|Ringing in the ears||0.00%||33.33%||66.67%||0.00% |
How people recovered from Ringing in the ears ** :
|while on the drug||after off the drug||not yet |
|Ringing in the ears||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- High blood cholesterol (2 people, 33.33%)
- Hypothyroidism (2 people, 33.33%)
- Hypertension (2 people, 33.33%)
- Depression (1 people, 16.67%)
- Renal cancer (1 people, 16.67%)
Top co-used drugs for these people * :
- Altace (3 people, 50.00%)
- Zyloprim (2 people, 33.33%)
- Theochron (2 people, 33.33%)
- Monopril (2 people, 33.33%)
- Lasix (2 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of potassium chloride and ringing in the ears on
Do you have Ringing In The Ears while taking Potassium Chloride?
You are not alone! Join a support group on :
- support group for people who take Potassium chloride and have Ringing In The Ears
- support group for people who take Potassium chloride
- support group for people who have Ringing In The Ears
Recent conversations of related support groups:
Browse all Potassium chloride side effects:
Drugs that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Did tinnitus go away after stopping clarithromycin?
I suffer from tolerable tinnitus, on the second day of Clarithromycin the tinnitus got much worse.
I'm taking the drug for H pyloris.
Has anyone had this experience and if so, will the tinnitus go back to its usual sound after I stop?
- When taking januvia and biotin did you develop a rash around the neck esophagus
Stiffness in the neck and shoulders and rash right at the trachea entrance of outside of neck, and pain in the lower back and buttocks.
- How long ringing in ear after stopping drugdiclofenac
ringing in ears how long before it goes away after stopping drug,diclofenac
- Does clonazapam cause tinnitus or ringing in the ears? (1 answer)
Patient fell a year ago and injured her neck and broke a bone in her arm. Has had severe pain in her neck. Getting acupuncture frequently. Recently tried to change medication from Valium to Clonazepam, and developed severe tinnitus. She said she only missed two days of Valium. She also says she ...
- Can xeralto and an antihistimine cause dizziness, shortness of breath, tiredness, etc.
I also take a blood thinner, xeralto, for a-fib. I have been using a mouthwash of an antihistimine antacid mix for a day and a half.
More questions for: Potassium chloride, Ringing in the ears
You may be interested at these reviews (Write a review):
- Low potasium and mood
While being treated for cancer about 3 years ago and thus taking a number of blood tests, I was diagnosed with low potassium level and prescribed a regular dosage. I had noticed that when I forgot to take my potassium pills, I soon began to feel more depressed than usual and to feel anxious. Taking ...
- Cardio version caused fingernail abnormalities
Right hip fracture. When prepping for surgery AFIB was found. Surgery was cancelled and they attempted to get AFIB under control. Finally, cardioversion was performed. When my nails started to grow out they all had two horizontal lines that cause the nail to break when it grows out to that point.
- Ringing in the ears from linzess
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 ...
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Bec ...
More reviews for: Potassium chloride, Ringing in the ears
Comments from related studies:
From this study (24 hours ago):
Started psych meds in May 2013. Had bad bout with acid reflux from April to November 2013. Recently stopped taking Protonix for my reflux, as it was not helping the burning mouth issue and had adverse side effects. Try to take minimal prescribed medications. Burning mouth symptoms started in December 2014 after a sinus infection and bronchitis and 2 rounds of antibiotics. Only been on thyroid medicine for 2 months.
From this study (2 weeks ago):
ringing mainly in left ear at least more noticeable
From this study (2 weeks ago):
Livht headed severe
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.